# SDR AALA202205239493

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737
- Aircraft serial: 29569
- Aircraft time: 39,181 hours, 15,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR IS STUCK. ADJUSTED GRIT BAR PER AMM 25-66-00. OPERATIONAL CHECK GOOD.
